# SDR 2001UALA02119

- Difficulty date: October 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 15,196 hours, 4,156 cycles
- Engine: Pwa PW2037
- Engine time: 32,876 hours, 11,543 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 8A2727
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 2,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENGINE FAILED.  UPON DISASSEMBLY THE ROOT CAUSE FOR THE FAILURE WAS LOW PRESSURE TURBINE (LPT) 4TH VANE SULFIDATION FRACTURE. WHEN THESE VANES FAILED, IT RESULTED IN HEAVY DAMAGE TO THE 5TH, 6TH, & 7TH STAGES OF THE LPT.
